# SDR DALA2025052704059

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 43,631 hours, 5,540 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3323 R1 DOOR INDICATION SHOWS DOOR OPEN AFTER CLOSING DOOR.   CLEANED PROX SENSOR AND CONNECTOR ON R1 DOOR PER A330 52-71. DOOR INDICATIONS ARE NORMAL. (7563484)
